# SDR DLM88010515

- Difficulty date: March 28, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 33,096 hours, 26,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 10d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN SEAT 10D ON L/O INSPECTION.  REPLACED LIGHT ASSY CHECKS OK
